F-Willmore submanifold in space forms
ABSTRACT We introduce an F-Willmore functional of submanifold in space forms, which generalizes the well-known Willmore functional. Its critical point
is called the F-Willmore submanifold, for which the variational equation and Simons’ type integral inequality are obtained.
KeywordsMean curvature–Willmore submanifold–Simons’ type integral inequality
- Bollettino dell Unione Matematica Italiana 01/1974; 10:380-385.
- [Show abstract] [Hide abstract]
ABSTRACT: We study Willmore immersed submanifoldsf: M m →S n into then-Möbius space, withm≥2, as critical points of a conformally invariant functionalW. We compute the Euler-Lagrange equation and relate this functional with another one applied to the conformal Gauss map of immersions intoS n . We solve a Bernestein-type problem for compact Willmore hypersurfaces ofS n , namely, if ∃a ∈ℝ n+2 such that <γf, a > ≠ 0 onM, whereγ f is the hyperbolic conformal Gauss map and <, > is the Lorentz inner product ofℝ n+2, and iff satisfies an additional condition, thenf(M) is an (n−1)-sphere.manuscripta mathematica 01/1993; 81(1):203-222. · 0.50 Impact Factor